Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.9/2323
Título: Reactive scheduling in a make-to-order flexible job shop with re-entrant process and assembly: a mathematical programming approach 
Autor: Gomes, Marta C.
Barbosa-Póvoa, Ana Paula
Novais, Augusto Q.
Palavras-chave: Reactive scheduling
Flexible job shop
Re-entrant process
Mixed-integer linear program
Data: 2013
Editora: Taylor & Francis
Citação: Gomes, Marta C.; Barbosa-Póvoa, A.P.; Novais, Augusto Q. Reactive scheduling in a make-to-order flexible job shop with re-entrant process and assembly: a mathematical programming approach. In: International Journal of Production Research, 2013, Vol. 51, nº 17, p. 5120-5141
Resumo: A mixed-integer linear programming model is presented for the scheduling of flexible job shops, a production mode characteristic of make-to-order industries. Re-entrant process (multiple visits to the same machine group) and a final assembly stage are simultaneously considered in the model. The formulation uses a continuous time representation and optimises an objective function that is a weighted sum of order earliness, order tardiness and in-process inventory. An algorithm for predictive-reactive scheduling is derived from the proposed model to deal with the arrival of new orders. This is illustrated with a realistic example based on data from the mould making industry. Different reactive scheduling scenarios, ranging from unchanged schedule to full re-scheduling, are optimally generated for order insertion in a predictive schedule. Since choosing the most suitable scenario requires balancing criteria of scheduling efficiency and stability, measures of schedule changes were computed for each re-scheduling solution. The short computational times obtained are promising regarding future application of this approach in the manufacturing environment studied.
URI: http://hdl.handle.net/10400.9/2323
ISSN: 0020-7543
Versão do Editor: http://dx.doi.org/10.1080/00207543.2013.793428
Aparece nas colecções:UAER - Artigos em revistas internacionais

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
InternationalJournalProductionResearch_Vol.51(17)_5120.pdf154,02 kBAdobe PDFVer/Abrir

FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.